About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 741901, 7 pages
http://dx.doi.org/10.1155/2013/741901
Research Article

Complete Convergence of the Maximum Partial Sums for Arrays of Rowwise of AANA Random Variables

School of Mathematical Science, Anhui University, Hefei 230601, China

Received 18 January 2013; Revised 1 April 2013; Accepted 4 April 2013

Academic Editor: Garyfalos Papaschinopoulos

Copyright © 2013 Aiting Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. S. Chow and H. Teicher, Probability Theory: Independence, Interchangeability, Martingales, Springer, New York, NY, USA, 2nd edition, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. Kuczmaszewska, “On Chung-Teicher type strong law of large numbers for ρ*-mixing random variables,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 140548, 10 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. T.-C. Hu and R. L. Taylor, “On the strong law for arrays and for the bootstrap mean and variance,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 2, pp. 375–382, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Gan and P. Chen, “On the limiting behavior of the maximum partial sums for arrays of rowwise NA random variables,” Acta Mathematica Scientia B, vol. 27, no. 2, pp. 283–290, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  5. K. Joag-Dev and F. Proschan, “Negative association of random variables, with applications,” The Annals of Statistics, vol. 11, no. 1, pp. 286–295, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Q. Wu and Y. Jiang, “A law of the iterated logarithm of partial sums for NA random variables,” Journal of the Korean Statistical Society, vol. 39, no. 2, pp. 199–206, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Q. Wu and Y. Jiang, “Chover's law of the iterated logarithm for negatively associated sequences,” Journal of Systems Science & Complexity, vol. 23, no. 2, pp. 293–302, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Q. Wu, “An almost sure central limit theorem for the weight function sequences of NA random variables,” Indian Academy of Sciences, vol. 121, no. 3, pp. 369–377, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  9. X. Wang, X. Li, S. Hu, and W. Yang, “Strong limit theorems for weighted sums of negatively associated random variables,” Stochastic Analysis and Applications, vol. 29, no. 1, pp. 1–14, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  10. T. K. Chandra and S. Ghosal, “Extensions of the strong law of large numbers of Marcinkiewicz and Zygmund for dependent variables,” Acta Mathematica Hungarica, vol. 71, no. 4, pp. 327–336, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  11. T. K. Chandra and S. Ghosal, “The strong law of large numbers for weighted averages under dependence assumptions,” Journal of Theoretical Probability, vol. 9, no. 3, pp. 797–809, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Y. Wang, J. Yan, F. Cheng, and C. Su, “The strong law of large numbers and the law of the iterated logarithm for product sums of NA and AANA random variables,” Southeast Asian Bulletin of Mathematics, vol. 27, no. 2, pp. 369–384, 2003. View at MathSciNet
  13. M.-H. Ko, T.-S. Kim, and Z. Lin, “The Hájeck-Rènyi inequality for the AANA random variables and its applications,” Taiwanese Journal of Mathematics, vol. 9, no. 1, pp. 111–122, 2005. View at MathSciNet
  14. D. Yuan and J. An, “Rosenthal type inequalities for asymptotically almost negatively associated random variables and applications,” Science in China, vol. 52, no. 9, pp. 1887–1904, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  15. X. Wang, S. Hu, and W. Yang, “Convergence properties for asymptotically almost negatively associated sequence,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 218380, 15 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. X. Wang, S. Hu, X. Li, and W. Yang, “Maximal inequalities and strong law of large numbers for AANA sequences,” Korean Mathematical Society, vol. 26, no. 1, pp. 151–161, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  17. X. Wang, S. Hu, and W. Yang, “Complete convergence for arrays of rowwise asymptotically almost negatively associated random variables,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 717126, 11 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  18. X. Wang, S. Hu, W. Yang, and X. Wang, “On complete convergence of weighted sums for arrays of rowwise asymptotically almost negatively associated random variables,” Abstract and Applied Analysis, vol. 2012, Article ID 315138, 15 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. X. Hu, G. Fang, and D. Zhu, “Strong convergence properties for asymptotically almost negatively associated sequence,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 562838, 8 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. W. Yang, X. Wang, N. Ling, and S. Hu, “On complete convergence of moving average process for AANA sequence,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 863931, 24 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet